# SDR N6WA2025041501

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10253
- Aircraft time: 42,736 hours, 31,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING HAS A DENT AT SLAT TRACK 1-3.    REPAIRED RH WING AT SLAT TRACK 1-3 IAW GOJET EO-C550-57MR-009 AND STS EA 79-2025-066.
